Mucuna pruriens/ L dopa, wake up with headaches?

The Express 42

The Express 42

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
I have noticed in the past when taking l dopa that I always experience a headache when I wake up the next morning and I can't get it to go away without a tylenol/ibuprofen/caffeine combo. Significant enough that I would want to stay away. Although I am very interested in the positive effects of L dopa. Any idea why I was suffering and would prolactrone work better for me? After reading through I have noticed I have never taken l dopa without b6 included, could that be why? I don't get headaches during the day just the morning after my dose when I wake. Weird.
 
HIT4ME

HIT4ME

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
I think this is a common side effect of dopamine agonism in some people - but I'm not sure why. On the other hand, I wonder if it may be a sort of dopamine withdrawl.

You take exogenous dopamine, your body senses this so it does not release dopamine during sleep because the levels are already elevated from the exogenous dopamine, and then you wake up and your body needs to start producing more dopamine again so your levels tank and you get headaches. Just hypothesizing. Maybe try taking some extra in the morning and/or reducing the dose at night?
 
thebigt

thebigt

Legend
Awards
5
  • Best Answer
  • Established
  • Legend!
  • RockStar
  • First Up Vote
don't take it with b6!!!!
 
cheftepesh1

cheftepesh1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
I would drop the B6 and decrease the dose and see how that goes. If you still have the headaches then eliminate,.
 
John Smeton

John Smeton

Legend
Awards
4
  • RockStar
  • Legend!
  • Established
  • First Up Vote
I have noticed in the past when taking l dopa that I always experience a headache when I wake up the next morning and I can't get it to go away without a tylenol/ibuprofen/caffeine combo. Significant enough that I would want to stay away. Although I am very interested in the positive effects of L dopa. Any idea why I was suffering and would prolactrone work better for me? After reading through I have noticed I have never taken l dopa without b6 included, could that be why? I don't get headaches during the day just the morning after my dose when I wake. Weird.
I took Mucuna pruriens/ L dopa 99% for a year. In hindsight I wouldn't recommend it more than a couple months at a time without a break. Cant say i noticed headaches. I know using it with egcg esp high concentrations makes l dopa cross the brain blood barrier and it works better. Too much of this lowers serotonin throwing off the balance of dopamine and serotonin
 

Toff

Active member
Awards
1
  • Established
B6 gave me bad headaches, blinding ones.

Im not on the b vit bandwaggon, i can see evidence already that its detrimental in mega doses
 
cheftepesh1

cheftepesh1

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
B6 gave me bad headaches, blinding ones.

Im not on the b vit bandwaggon, i can see evidence already that its detrimental in mega doses
I think if your mega dosing injectable is the only way to do that. More absorption.
 

Cordeen

Well-known member
Awards
1
  • Established
I have noticed in the past when taking l dopa that I always experience a headache when I wake up the next morning and I can't get it to go away without a tylenol/ibuprofen/caffeine combo. Significant enough that I would want to stay away. Although I am very interested in the positive effects of L dopa. Any idea why I was suffering and would prolactrone work better for me? After reading through I have noticed I have never taken l dopa without b6 included, could that be why? I don't get headaches during the day just the morning after my dose when I wake. Weird.
What brand?..because recently I purchased Now Foods L-Dopa and I had to stop a few days in. Negative sides.
 

Similar threads


Top